| Model Number |
GIF-XP190N |
| Medical Device Problem Codes |
No Display/Image (1183); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause of the no image and blank screen was foreign material on the objective lens.The most likely cause of the foreign material on the scope was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During device analysis, the service technician identified that the device had a black screen with no image and foreign material on the objective lens.There was no patient involvement.